# SDR ASOA2015052612910

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 29,873 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN AT GATE.   CLEANED AND LUBRICATED PAX DOOR INNER HANDLE IAW AMM 12-2-52. OPS CHECK GOOD.
